MAUDE Adverse Event Report: STRYKER TRAUMA KIEL ADVANCED LOCKING SCREW IMN SCREWS Ø5X75MM; SCREW, FIXATION, BONE

STRYKER TRAUMA KIEL ADVANCED LOCKING SCREW IMN SCREWS Ø5X75MM; SCREW, FIXATION, BONE
Model Number 2361-5075S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "postoperative back out of the screw".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.
 
Event or Problem Description
As reported: "postoperative back out of the screw".

Brand Name
ADVANCED LOCKING SCREW IMN SCREWS Ø5X75MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15594089
Report Number0009610622-2022-00463
Device Sequence Number2263529
Product Code HWC
UDI-Device Identifier07613327381467
UDI-Public07613327381467
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2361-5075S
Device Catalogue Number23615075S
Device Lot NumberK01D7D2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown